Discussions By Condition: Medical Errors

Story about my husband and PAD

Posted In: Medical Errors 1 Replies
  • Posted By: Anonymous
  • June 7, 2007
  • 10:42 PM

Seven years ago my husband was having trouble walking. He had severe cramping in the muscles of his calves and coldness and numbness in his feet. He kept going to the doctor (Kaiser) and was given all kinds of medications. This went on for about a year (they just kept changing meds). Finally I told him why don't you go to a foot doctor sinces you're having problems with your feet. So he did and that doctor wrote a note to Kaiser telling them they needed to check him for PAD. He went to a vasular surgeon who checked him and ordered an angiogram. He was completely blocked in one leg and slightly blocked in the other and needed to have the main artery which runs from the heart into the legs replaced. After that he did two more surgeries another graft in his leg and then he got a blood clot in the stent. Be insistant with your doctors. Remember if you have an HMO who they are working for.

Reply Flag this Discussion

1 Replies:

  • Just curious- Was he put on Plavix after the stent(s)?
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?